# SDR ASAA2014112509735

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,615 hours, 8,896 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Unknown
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CTSATP TREND DATA SHOWS MES EGT IS AT OR NEAR THE ESTABLISHED THRESHOLD. ACFT GROUNDED.  ACCOMPLISHED ALL STEPS OF TSR.  REPLACED APU INLET TEMP SENSOR (T2) IAW AMM 49-61-31.  INSPECTED INLET PRESSURE SENSOR (P2) IAW AMM 49-52-31.  OPS NORMAL.
